# SDR RYNA200500022

- Difficulty date: July 6, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- Engine: Pwa JT8D9
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overtemp
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

DURING CLIMB-OUT, NR 2 ENGINE OIL TEMP INCREASED TO 122 DEG C. DURING DESCENT, OIL TEMP INCREASED TO 140 DEG C. OIL TEMP IN YELLOW BAND FOR 5 MINUTES. OIL PRESSURE WAS NORMAL IN CLIMB AND CRUISE.  NR 2 ENGINE SHUTDOWN AS A PRECAUTION BECAUSE OIL TEMP COULD NOT BE CONTROLLED BY THROTTLE.
